Alert archive / Ohio / Freeze Warnings in 2016
Freeze Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Apr 9, 2016, 3:39 AM EDT for 8 counties in Indiana; 24 counties in Ohio; 12 counties in Kentucky. It took effect at Apr 9, 2016, 8:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2016, 3:39 AM EDT (07:39 UTC)
- In effect from
- Apr 9, 2016, 8:00 PM EDT
- Expired
- Apr 10, 2016, 10:02 AM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
All 44 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241 WWUS71 KILN 090739 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 339 AM EDT SAT APR 9 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-092200- /O.UPG.KILN.FZ.A.0006.160410T0100Z-160410T1500Z/ /O.NEW.KILN.FZ.W.0007.160410T0100Z-160410T1500Z/ /O.CON.KILN.FZ.W.0006.000000T0000Z-160409T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 339 AM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS THIS MORNING WILL FALL INTO THE MID TO UPPER 20S. TEMPERATURES WILL BE COLDER IN MANY LOCATIONS TONIGHT WITH LOWS RANGING FROM THE LOWER 20S TO THE UPPER 20S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
6 follow-up statements
714 WWUS71 KILN 091351 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT SAT APR 9 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-092200- /O.EXT.KILN.FZ.W.0006.000000T0000Z-160409T1600Z/ /O.CON.KILN.FZ.W.0007.160410T0100Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 951 AM EDT SAT APR 9 2016 ...FREEZE WARNING IN EFFECT UNTIL NOON EDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... * TEMPERATURES...TEMPERATURES WILL BE SLOW TO WARM THIS AFTERNOON AND REMAIN NEAR OR BELOW FREEZING FOR THE NEXT COUPLE OF HOURS. LOWS TONIGHT WILL AGAIN BE BELOW FREEZING AND RANGE FROM THE LOWER 20S TO THE UPPER 20S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. && $$
431 WWUS71 KILN 091614 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1214 PM EDT SAT APR 9 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-100015- /O.EXP.KILN.FZ.W.0006.000000T0000Z-160409T1600Z/ /O.CON.KILN.FZ.W.0007.160410T0100Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 1214 PM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... ...FREEZE WARNING FROM THIS MORNING HAS EXPIRED... * TEMPERATURES...LOWS TONIGHT WILL AGAIN BE BELOW FREEZING AND RANGE FROM THE LOWER 20S TO THE UPPER 20S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA. REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
731 WWUS71 KILN 091950 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 350 PM EDT SAT APR 9 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-100400- /O.EXT.KILN.FZ.W.0007.160410T0000Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 350 PM EDT SAT APR 9 2016 ...FREEZE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT SUNDAY... * TEMPERATURES...WILL DROP INTO THE LOW TO MID 20S TONIGHT. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
948 WWUS71 KILN 100059 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 859 PM EDT SAT APR 9 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-101000- /O.CON.KILN.FZ.W.0007.000000T0000Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 859 PM EDT SAT APR 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... * TEMPERATURES...WILL DROP INTO THE LOW TO MID 20S TONIGHT. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
143 WWUS71 KILN 100735 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 335 AM EDT SUN APR 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-101500- /O.CON.KILN.FZ.W.0007.000000T0000Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 335 AM EDT SUN APR 10 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * TEMPERATURES...LOWS IN THE LOWER AND MIDDLE 20S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
679 WWUS71 KILN 101402 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1002 AM EDT SUN APR 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-101515- /O.CAN.KILN.FZ.W.0007.000000T0000Z-160410T1500Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...GREENVILLE...TROY...PIQUA...TIPP CITY... URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 1002 AM EDT SUN APR 10 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS MOST OF THE WARNING AREA. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 9, 3:30 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 9, 3:30 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
330 AM EDT SAT APR 9 2016
.SYNOPSIS...
AN UPPER LEVEL TROUGH OVER THE EASTERN UNITED STATES WILL KEEP
TEMPERATURES BELOW NORMAL THROUGH THE WEEKEND. PRECIPITATION WILL
DIMINISH AS SURFACE HIGH PRESSURE MOVES IN OFFERING DRIER AIR
THIS AFTERNOON. WARMING TEMPERATURES ARE EXPECTED FOR SUNDAY AND
MONDAY...BUT ALONG WITH THE WARMER TEMPERATURES COMES ADDITIONAL
CHANCES OF RAIN.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN WITH A LARGE MEAN TROF
OVER THE EASTERN UNITED STATES. S/W DIGGING SE INTO OHIO HAS INDUCED
SFC WAVE OVER NRN OHIO. THIS WAVE OF LOW PRESSURE WILL CONTINUE
TRACKING SE INTO THE MID ATLANTIC STATES EARLY WITH ASSOCIATED COLD
FRONT DROPPING SOUTH THRU THE TN VALLEY. UPPER VORT ASSOCIATED WITH
BAND OF MODERATE SNOW OVER SRN OHIO TO PIVOT EAST WITH THIS BAND
OF SNOW ENDING EARLY. SHEARED OUT LAGGING VORT AND HANG BACK SFC
TROF MAY LEAD TO LINGERING SNOW SHOWERS THIS MORNING OVER ILN/S
NRN COUNTIES. OTHERWISE...SFC HIGH PRESSURE WILL BUILD EAST
BECOMING CENTERED OVER OHIO BY EVENING. CLOUDS WILL LIFT BUT FCST
SOUNDINGS SHOWING MOISTURE TRAPPED BELOW AN INVERSION.
THEREFORE...WILL LINGER CLOUDS INTO THE AFTN. COLD TEMPERATURES
WITH READINGS 20 TO 25 DEGREES BELOW NORMAL. WILL CONTINUE FREEZE
WARNING THIS MORNING. HIGHS WILL ONLY REACH VALUES FROM THE MID
30S N TO THE LOWER 40S S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGHLY AMPLIFIED UPPER LEVEL FLOW WITH MEAN TROF SHIFTING EAST WITH
FLOW BACKING WESTERLY LATE TONIGHT INTO SUNDAY. SURFACE HIGH
PRESSURE CENTERED OVER THE REGION THIS EVENING WILL SLIDE A LTL
EAST WITH A SOUTHERLY LOW LEVEL FLOW DEVELOPING ON ITS BACK SIDE.
EXPECT A PERIOD OF MAINLY CLEAR SKIES THIS EVENING...FOLLOWED BY AN
INCREASE IN WAA CLOUDS LATE TONIGHT. TEMPERATURES WILL HIT LOWS
TOWARD MIDNIGHT AND THEN SEE A LTL RISE LATE. WILL GO WITH FREEZE
WARNING TONIGHT WITH LOWS FROM THE LOWER 20S NE TO THE UPPER 20S
SW. ISENTROPIC LIFT DEVELOPS BUT BEST MOISTURE IS TO OUR NORTH.
EXPECT TO SEE VIRGA WITH A FEW FLURRIES OR LIGHT SNOW SHOWERS ACRS
ILN/S FAR NW COUNTIES TOWARD SUNRISE SUNDAY INTO SUNDAY MORNING.
THIS WAA PCPN PIVOTS NE AND CHANGES TO RAIN. WILL CONTINUE TO
LIMIT POPS TO LOW CHANCE CATEGORY FAR NORTH THRU THE MORNING AND
INTO EARLY AFTN. IN WAA PATTERN EXPECT BREEZY CONDITIONS TO
DEVELOP AND WILL ALLOW CHC POPS TO DEVELOP ACRS THE WEST LATE IN
THE DAY AS FAVORABLE 8H CONVERGENCE DEVELOPS ASSOCIATED WITH 8H
60-65 KT LLJ. TEMPERATURES ON SUNDAY WILL WARM UP BUT WILL STILL
BE A LTL BELOW NORMAL. EXPECT HIGHS TO RANG FROM THE LOWER 50S
NORTH TO AROUND 60 SOUTH.
UPPER LEVEL S/W AND SFC LOW TO TRACK ACRS SRN CANADA AND THE NRN
GREAT LAKES SUNDAY NIGHT INTO MONDAY.
WILL INCREASE POPS TO LKLY OVER THE NW LATE SUNDAY NIGHT WITH THE
APPROACH OF ASSOCIATED COLD FRONT. WILL THEN PUSH LKLY POPS SE THRU
ILN/S FA MONDAY AS THE FRONT DROPS SE. INSTBY IS MARGINAL BUT WITH
GOOD FRONT MOVING THRU WILL CONTINUE MENTION OF THUNDER. TEMPS WILL
STAY UP SUNDAY NIGHT WITH LOWS FROM THE MID 40S NW TO NEAR 50 SE.
HIGHS ON MONDAY WILL RANGE FROM THE MID 50S NW TO NEAR 60 SE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ALL OF THE MODELS SUGGEST THAT ANY RAIN IS DONE IN THE REGION BY
6Z TUESDAY AND A DRY FORECAST REMAINS BEYOND THIS POINT IN TIME
WITH A GRADUAL WARMUP TO NEAR NORMAL TEMPERATURES BY THE END OF
THE WEEK.
HIGH PRESSURE BUILDING IN THE GREAT LAKES FROM TUESDAY ONWARD WILL
KEEP A COOL ADVECTION PATTERN OVER THE REGION AND PERMIT NIGHTTIME
LOWS TO DROP TOWARDS FREEZING IN A DRY AIRMASS. DAYTIME HIGHS WILL
BENEFIT FROM THE DRYNESS AND GRADUALLY OVERCOME THE EVENTUALLY
WEAKENING CAA BY THE END OF THE FORECAST PERIOD. RETURN SOUTHERLY
FLOW IS NOT INDICATED BY THE MODELS AT THIS TIME UNTIL NEXT
WEEKEND...WHEN A MORE SPRING-LIKE WARMUP MAY BE EXPECTED.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
MOISTURE CIRCULATING AROUND A WAVE OF LOW PRESSURE WILL CAUSE
LESS THAN IDEAL FLIGHT CONDITIONS EARLY IN THE TAF PERIOD. WORST
CONDITIONS ARE ENDING AT ISSUANCE TIME AS A BURST OF SNOW MOVES
EAST. HOWEVER...MODELS INDICATE THAT ADDITIONAL SNOW SHOWERS MAY
DEVELOP INTO THE AFTERNOON...ESPECIALLY AT CMH AND LCK. ALSO
EXPECT MVFR CEILINGS TO PERSIST FOR SEVERAL MORE HOURS BEFORE
SURFACE HIGH PRESSURE WORKS IN ON A NORTHWEST FLOW ALOFT.
WINDS SPEEDS WILL INCREASE BEHIND THE WAVE OF LOW PRESSURE...WITH
GUSTS AROUND 30 KNOTS FROM MORNING TO EARLY AFTERNOON. SPEEDS
WILL DECREASE LATER IN THE FORECAST AS THE PRESSURE GRADIENT
RELAXES NEAR THE SURFACE HIGH.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SUNDAY NIGHT
THROUGH MONDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING UNTIL 11 AM EDT THIS MORNING FOR OHZ042-051>055-
060>065-070>074-077>082-088.
FREEZE WARNING FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY FOR
OHZ042-051>055-060>065-070>074-077>082-088.
KY...FREEZE WARNING UNTIL 11 AM EDT THIS MORNING FOR KYZ089>100.
FREEZE WARNING FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY FOR
KYZ089>100.
IN...FREEZE WARNING UNTIL 11 AM EDT THIS MORNING FOR INZ050-058-059-
066-073>075-080.
FREEZE WARNING FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY FOR
INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...FRANKS
AVIATION...CONIGLIOHazardous weather outlook, Apr 8, 10:22 PM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1022 PM EDT FRI APR 8 2016 OHZ026-034-035-043>046-056-100230- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING- 1022 PM EDT FRI APR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE COMBINATION OF GUSTY WINDS AND SNOW SHOWERS WILL REDUCE VISIBILITIES AT TIMES OVERNIGHT. MINOR SNOW ACCUMULATIONS OF LESS THAN AN INCH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-100230- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1022 PM EDT FRI APR 8 2016 ...FREEZE WARNING IN EFFECT UNTIL 11 AM EDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. THE COMBINATION OF GUSTY WINDS AND SNOW SHOWERS WILL REDUCE VISIBILITIES AT TIMES OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 9, 12:01 AM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 AM EDT SAT APR 9 2016
OHZ061>063-070>073-079>081-090500-
GREENE OH-CLINTON OH-WARREN OH-ROSS OH-MONTGOMERY OH-FAYETTE OH-
HIGHLAND OH-ADAMS OH-BROWN OH-BUTLER OH-
1201 AM EDT SAT APR 9 2016
...A SNOW SHOWER WILL AFFECT SOUTHWESTERN GREENE...CLINTON...
WARREN...WEST CENTRAL ROSS...SOUTHEASTERN MONTGOMERY...SOUTHWESTERN
FAYETTE...HIGHLAND...NORTHWESTERN ADAMS...NORTHEASTERN BROWN AND EAST
CENTRAL BUTLER COUNTIES UNTIL 100 AM EDT...
AT 1200 AM EDT...RADAR INDICATED A BAND OF SNOW SHOWERS OVER THE
MIAMI VALLEY...MOVING SOUTHEAST AT 30 MPH. THESE SNOW SHOWERS MAY
RESULT IN A FEW SLICK SPOTS.
HAZARDS INCLUDE...
WINDS TO 30 MPH...
QUICKLY CHANGING VISIBILITY...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...BEAVERCREEK...XENIA...MIAMISBURG...
LEBANON...SPRINGBORO...WILMINGTON...MONROE...FRANKLIN...BELLBROOK...
HILLSBORO...CARLISLE...GREENFIELD...BLANCHESTER...OAKWOOD...WAYNESVILLE...
SABINA AND LYNCHBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 28 AND 59.
I-75 IN OHIO BETWEEN MILE MARKERS 30 AND 45.
EXERCISE CAUTION WHILE TRAVELING AS DRIVING CONDITIONS MAY CHANGE
QUICKLY.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3922 8400 3925 8399 3926 8405 3949 8439
3976 8414 3937 8325 3896 8361
TIME...MOT...LOC 0400Z 295DEG 24KT 3955 8407
ARLocal storm report, Apr 9, 12:10 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1210 AM EDT SAT APR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM SNOW 1 NE OGDEN 39.44N 83.90W
04/09/2016 M0.7 INCH CLINTON OH NWS EMPLOYEE
&&
EVENT NUMBER ILN1600960
BCLocal storm report, Apr 9, 12:29 AM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1229 AM EDT SAT APR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM SNOW EATON 39.75N 84.63W
04/09/2016 M0.9 INCH PREBLE OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1600961
BCLocal storm report, Apr 9, 12:36 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 AM EDT SAT APR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM SNOW 1 NE OGDEN 39.44N 83.90W
04/09/2016 M1.7 INCH CLINTON OH NWS EMPLOYEE
&&
EVENT NUMBER ILN1600962
BCLocal storm report, Apr 9, 1:13 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT SAT APR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM SNOW KETTERING 39.70N 84.15W
04/09/2016 M1.5 INCH MONTGOMERY OH BROADCAST MEDIA
&&
EVENT NUMBER ILN1600963
ARSpecial weather statement, Apr 9, 1:34 AM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
134 AM EDT SAT APR 9 2016
OHZ061>064-070>074-077>080-082-090630-
HAMILTON OH-GREENE OH-CLINTON OH-WARREN OH-ROSS OH-MONTGOMERY OH-
PIKE OH-FAYETTE OH-PICKAWAY OH-HIGHLAND OH-CLERMONT OH-HOCKING OH-
BROWN OH-BUTLER OH-
134 AM EDT SAT APR 9 2016
...A BAND OF SNOW SHOWERS WILL AFFECT NORTHEASTERN
HAMILTON...GREENE... CLINTON...WARREN...ROSS...SOUTHEASTERN
MONTGOMERY...PIKE...FAYETTE... SOUTHWESTERN
PICKAWAY...HIGHLAND...NORTHERN CLERMONT...SOUTHWESTERN
HOCKING...NORTH CENTRAL BROWN AND SOUTHEASTERN BUTLER COUNTIES UNTIL
230 AM EDT...
AT 132 AM EDT...RADAR INDICATED A BAND OF MODERATE SNOW SHOWERS OVER
SOUTHWEST OHIO...MOVING SOUTHEAST AT 30 MPH. THESE SNOW SHOWERS WERE
REDUCING VISIBILITIES TO BELOW A QUARTER MILE AND PRODUCING AN
ACCUMULATION OF 1 TO 1.5 INCHES. THIS SNOW WILL RESULT IN SLICK
SPOTS ON AREA ROADS.
HAZARDS INCLUDE...
WINDS TO 30 MPH...
QUICKLY CHANGING VISIBILITY...
LOCATIONS IMPACTED INCLUDE...
KETTERING...MIDDLETOWN...BEAVERCREEK...FAIRFIELD...FAIRBORN...MASON...
XENIA...CHILLICOTHE...LEBANON...FOREST PARK...SPRINGBORO...WASHINGTON
COURT HOUSE...SHARONVILLE...WILMINGTON...MONROE...BLUE ASH...LOVELAND...
FRANKLIN...SPRINGDALE AND MONTGOMERY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 15 AND 71.
I-75 IN OHIO BETWEEN MILE MARKERS 15 AND 32.
EXERCISE CAUTION WHILE TRAVELING AS DRIVING CONDITIONS MAY CHANGE
QUICKLY.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3937 8264 3937 8275 3896 8281 3927 8455
3982 8399
TIME...MOT...LOC 0532Z 293DEG 24KT 3942 8370
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:01 AM EDT | Special Weather Statement | ILN | Clinton, Highland, Warren | 59 min |
| Apr 9, 1:34 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Highland, Pike, Ross and 1 more | 56 min |
| Apr 9, 6:32 AM EDT | Special Weather Statement | ILN | Clark, Clinton, Fayette, Greene, Highland, Warren | 58 min |
| Apr 9, 6:55 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Fairfield, Franklin, Madison | 35 min |
| Apr 9, 7:03 AM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 9, 7:27 AM EDT | Special Weather Statement | ILN | Hocking, Pickaway | 33 min |
| Apr 9, 7:30 AM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| Apr 9, 7:35 AM EDT | Special Weather Statement | ILN | Fayette | 25 min |
| Apr 9, 7:40 AM EDT | Special Weather Statement | ILN | Pike, Ross, Scioto | 35 min |
| Apr 9, 7:56 AM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Apr 9, 8:01 AM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 29 min |
Nearby
Freeze Warnings in Ohio, 2016Freeze Warnings in Kentucky, 2016Freeze Warnings in Indiana, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.